Sufficient Conditions for Spanning k‐Hypertrees via Distance Spectral Radius of Hypergraphs.

Saved in:
Bibliographic Details
Title: Sufficient Conditions for Spanning k‐Hypertrees via Distance Spectral Radius of Hypergraphs.
Authors: Niu, Qiannan1 (AUTHOR), Zou, Jinyu2 (AUTHOR) jinyuzou@126.com, Zhang, Lei1 (AUTHOR), Ren, Haizhen1 (AUTHOR), Ullah, Zafar (AUTHOR) zafar.ullah@ue.edu.pk
Source: Journal of Mathematics. 8/28/2026, Vol. 2026, p1-11. 11p.
Database: Mathematics Source
Full text is not displayed to guests.
FullText Links:
  – Type: pdflink
Text:
  Availability: 1
Header DbId: msf
DbLabel: Mathematics Source
An: 196563136
AccessLevel: 2
PubType: Academic Journal
PubTypeId: academicJournal
PreciseRelevancyScore: 0
IllustrationInfo
Items – Name: Title
  Label: Title
  Group: Ti
  Data: Sufficient Conditions for Spanning k‐Hypertrees via Distance Spectral Radius of Hypergraphs.
– Name: Author
  Label: Authors
  Group: Au
  Data: <searchLink fieldCode="AR" term="%22Niu%2C+Qiannan%22">Niu, Qiannan</searchLink><relatesTo>1</relatesTo> (AUTHOR)<br /><searchLink fieldCode="AR" term="%22Zou%2C+Jinyu%22">Zou, Jinyu</searchLink><relatesTo>2</relatesTo> (AUTHOR)<i> jinyuzou@126.com</i><br /><searchLink fieldCode="AR" term="%22Zhang%2C+Lei%22">Zhang, Lei</searchLink><relatesTo>1</relatesTo> (AUTHOR)<br /><searchLink fieldCode="AR" term="%22Ren%2C+Haizhen%22">Ren, Haizhen</searchLink><relatesTo>1</relatesTo> (AUTHOR)<br /><searchLink fieldCode="AR" term="%22Ullah%2C+Zafar%22">Ullah, Zafar</searchLink> (AUTHOR)<i> zafar.ullah@ue.edu.pk</i>
– Name: TitleSource
  Label: Source
  Group: Src
  Data: <searchLink fieldCode="JN" term="%22Journal+of+Mathematics%22">Journal of Mathematics</searchLink>. 8/28/2026, Vol. 2026, p1-11. 11p.
PLink https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=msf&AN=196563136
RecordInfo BibRecord:
  BibEntity:
    Identifiers:
      – Type: doi
        Value: 10.1155/jom/9961860
    Languages:
      – Code: eng
        Text: English
    PhysicalDescription:
      Pagination:
        PageCount: 11
        StartPage: 1
    Titles:
      – TitleFull: Sufficient Conditions for Spanning k‐Hypertrees via Distance Spectral Radius of Hypergraphs.
        Type: main
  BibRelationships:
    HasContributorRelationships:
      – PersonEntity:
          Name:
            NameFull: Niu, Qiannan
      – PersonEntity:
          Name:
            NameFull: Zou, Jinyu
      – PersonEntity:
          Name:
            NameFull: Zhang, Lei
      – PersonEntity:
          Name:
            NameFull: Ren, Haizhen
      – PersonEntity:
          Name:
            NameFull: Ullah, Zafar
    IsPartOfRelationships:
      – BibEntity:
          Dates:
            – D: 28
              M: 08
              Text: 8/28/2026
              Type: published
              Y: 2026
          Identifiers:
            – Type: issn-print
              Value: 23144629
          Numbering:
            – Type: volume
              Value: 2026
          Titles:
            – TitleFull: Journal of Mathematics
              Type: main
ResultId 1